Genera of Ramified Coverings.

Akio Hattori

Mathematische Annalen (1971)

  • Volume: 195, page 208-226
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Hattori, Akio. "Genera of Ramified Coverings.." Mathematische Annalen 195 (1971): 208-226. <>.

author = {Hattori, Akio},
journal = {Mathematische Annalen},
pages = {208-226},
title = {Genera of Ramified Coverings.},
url = {},
volume = {195},
year = {1971},

AU - Hattori, Akio
TI - Genera of Ramified Coverings.
JO - Mathematische Annalen
PY - 1971
VL - 195
SP - 208
EP - 226
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.